# SDR P5CA0401142

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO RT SIDE STA 1790 FRAME PROTECTION PANEL DENTED, REMOVED AND REPLACED PANEL AND INSP FRAME FOR ANY DAMAGE.  DAMAGED INSULATION MOUNT BRACKET , SEVERAL AREA OF COVERS , BLENDED AREA OUT , REPAIR IAW SRM 51-10-04, SRM 51-30-02, SRM 51-40-03.
